Vol. 24, No. 3, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Bisection into small annuli

Moses Glasner, Richard Emanuel Katz and Mitsuru Nakai

Vol. 24 (1968), No. 3, 457–461
Abstract

In a Riemannian manifold the modulus of a relatively compact set with border consisting of two sets of components is introduced to measure its magnitude from the viewpoint of harmonic functions. The existence of a subdivision into two sets each having modulus arbitrarily close to one is established.

Mathematical Subject Classification
Primary: 30.45
Milestones
Received: 17 March 1967
Published: 1 March 1968
Authors
Moses Glasner
Richard Emanuel Katz
Mitsuru Nakai